MathSciNet Relay Station
MathSciNet bibliographic data
MR1138562 46B20 (46B10)
Godefroy, Gilles; Kalton, Nigel J.; Saphar, David Idéaux inconditionnels dans les espaces de Banach. (French) [Unconditional ideals in Banach spaces] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 12, 845–849.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement